Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Loose motion, Paracetamol + Mefanmic acid, Ofloxcin + metronidazole, Domperidone, Sporlac Powder. Second opinion?

My 11 month daughter is suffering with loose motion for the last 5 days and the condition has improved somewhat today. The doctor has prescribed : 1) Paracetamol + Mefanmic acid 2) Ofloxcin + metronidazole 3) Domperidone 4) Sporlac Powder Should this prescription continue or should i take second opinion from another doctor?
Asked On : Thu, 31 May 2012
Answers:  1 Views:  529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi sir/madam,
I am glad that your daughter has recovered from diarrhea.
Since your child has recovered, fever medication (para+mefenamic acid), vomiting medication (domperidone) can be stopped.
Antibiotics are usually not recommended for diarrhoea in children. Therefore Ofloxacin+metronidazole can be stopped unless it was bloody diarrhoea.
Thus second opinion is not needed. Stop all of the above mentioned medications, you can continue with sporlac for a week as it is good for the child's gut.
Take care.

Dr Balaji C
Answered: Fri, 1 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor